# SDR SWIA200617000

- Difficulty date: May 1, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 8,754 hours, 7,593 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD BUTTE DOOR ROLLERS ARE CORRODED AND WORN (5 EA), DISCOVERED DURING C-CHECK INSPECTION.  REPLACED RT OTBD FLAP BUTTE DOOR ROLLERS (5 EA) PER CRJ200 AMM 20-24-00-910-801.
